MAUDE Adverse Event Report: BIOMET 3I 3I T3¿ NON-PLATFORM SWITCHED PARALLEL WALLED IMPLANT 3.25 X 8.5MM; DENTAL IMPLANT

BIOMET 3I 3I T3¿ NON-PLATFORM SWITCHED PARALLEL WALLED IMPLANT 3.25 X 8.5MM; DENTAL IMPLANT
Catalog Number BOSS385
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/12/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Zimvie complaint number (b)(4).A4: patient weight: unknown / not provided.
 
Event or Problem Description
It was reported an implant fracture at the collar at tooth site #15.Implant was completely removed.No impact on the patient reported.Bone type: iv.Additional appointment required: yes,.
 
Additional Manufacturer Narrative
Zimvie complaint number (b)(4).Zimvie received one (1) boss385, (3i t3 non-platform switched parallel walled implant 3.25 x 8.5mm) for evaluation.Visual evaluation was performed, a fracture has been identified on the implants collar.Device history record (dhr) review was completed for the subject lot number 2023010770.No deviations or non-conformances, which could have caused or contributed to the reported event, were noted as part of the dhr.Complaint history review was performed for the reported lot number 2023010770, for similar events and no other complaint was identified.Review completed utilizing keywords: dental : functional : fracture : implant.Based on the investigation and risk management file review, the most likely root cause determined from the investigation was clinician selects implant that is unable to resist long-term occlusal loading therefore, based on the available information, a device malfunction did occur.The fracture has been identified on the collar.The reported event was confirmed.No further investigation or immediate capa / hhe/d escalation is required, as the complaint investigation did not confirm the products were nonconforming at the time of distribution, and no new failure mode, harm, or hazardous situation was identified through the investigation performed.At this time, the complaint investigation has been completed and the record will be closed.If additional information is received, the record will be re-opened for further evaluation.
 
Event or Problem Description
No further event information is available at the time of this report.

Brand Name
3I T3¿ NON-PLATFORM SWITCHED PARALLEL WALLED IMPLANT 3.25 X 8.5MM
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
carlos gordian-arroyo
4555 riverside drive
palm beach gardens, FL 33410
5619713230
MDR Report Key20006015
Report Number0001038806-2024-01873
Device Sequence Number4363283
Product Code DZE
UDI-Device Identifier00844868028802
UDI-Public(01)00844868028802(17)280130(10)2023010770
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K122300
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 01/14/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue NumberBOSS385
Device Lot Number2023010770
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/31/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date08/20/2024
Supplement Report FDA Received Date01/15/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/29/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age55 YR
Patient SexMale
Patient EthnicityNon Hispanic